Cabergoline-induced tricuspid regurgitation: Case report and review of literature.
Аннотация
The increased risk of cardiac valve disease in patients treated for Parkinson's disease with cabergoline has raised concerns about the safety of treatment with ergot-derived dopamine agonists in patients with endocrine diseases, especially prolactinoma. Concern is raised because the use of cabergoline was associated in one study with an increased prevalence of moderate tricuspid regurgitation, and in two other studies with mild tricuspid regurgitation. Furthermore, the use of cabergoline was associated with increased frequencies of valvular thickening, calcifications, and increased mitral tenting area.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.